The University of Southampton
University of Southampton Institutional Repository

Information and its Relation to Formalisms for the Complexities of the Real World

Information and its Relation to Formalisms for the Complexities of the Real World
Information and its Relation to Formalisms for the Complexities of the Real World
0268-3962
151-155
Shawe-Taylor, J.
c32d0ee4-b422-491f-8c28-78663851d6db
Shawe-Taylor, J.
c32d0ee4-b422-491f-8c28-78663851d6db

Shawe-Taylor, J. (1987) Information and its Relation to Formalisms for the Complexities of the Real World. Journal of Information Technology, 2 (3), 151-155.

Record type: Article

Full text not available from this repository.

More information

Published date: 1987
Organisations: Electronics & Computer Science

Identifiers

Local EPrints ID: 259852
URI: https://eprints.soton.ac.uk/id/eprint/259852
ISSN: 0268-3962
PURE UUID: f691c570-742c-4f07-8e51-59494f8023b3

Catalogue record

Date deposited: 27 Aug 2004
Last modified: 18 Jul 2017 09:19

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×